Semigroups with ordinally decomposable semi-lattices of subsemigroups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1965), pp. 74-84
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1965_6_a9,
author = {A. E. Evseev},
title = {Semigroups with ordinally decomposable semi-lattices of subsemigroups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {74--84},
year = {1965},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1965_6_a9/}
}
A. E. Evseev. Semigroups with ordinally decomposable semi-lattices of subsemigroups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1965), pp. 74-84. http://geodesic.mathdoc.fr/item/IVM_1965_6_a9/